Fragmented states and international rules of law

Picciotto, Sol (1997) Fragmented states and international rules of law. Social and Legal Studies, 6 (2). pp. 259-279. ISSN 0964-6639

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Social and Legal Studies
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3300/3308
Subjects:
ID Code:
168628
Deposited By:
Deposited On:
09 Jun 2022 14:20
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 11:20